Deformation of Complete Intersections with Singularities.

Joachim Wehler

Mathematische Zeitschrift (1982)

  • Volume: 179, page 473-492
  • ISSN: 0025-5874; 1432-1823

How to cite


Wehler, Joachim. "Deformation of Complete Intersections with Singularities.." Mathematische Zeitschrift 179 (1982): 473-492. <>.

author = {Wehler, Joachim},
journal = {Mathematische Zeitschrift},
keywords = {complete deformation of complete intersection},
pages = {473-492},
title = {Deformation of Complete Intersections with Singularities.},
url = {},
volume = {179},
year = {1982},

AU - Wehler, Joachim
TI - Deformation of Complete Intersections with Singularities.
JO - Mathematische Zeitschrift
PY - 1982
VL - 179
SP - 473
EP - 492
KW - complete deformation of complete intersection
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.